The Annals of Probability

Kolmogorov's Work on Ergodic Theory

Ya. G. Sinai

Full-text: Open access

Article information

Source
Ann. Probab. Volume 17, Number 3 (1989), 833-839.

Dates
First available: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aop/1176991249

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aop/1176991249

Mathematical Reviews number (MathSciNet)
MR1009437

Zentralblatt MATH identifier
0748.01004

Citation

Sinai, Ya. G. Kolmogorov's Work on Ergodic Theory. The Annals of Probability 17 (1989), no. 3, 833--839. doi:10.1214/aop/1176991249. http://projecteuclid.org/euclid.aop/1176991249.


Export citation